Ahmed Mohammed

Ahmed Mohammed

Professor of Mathematical Sciences

Phone:765-285-8813

Room:RB 437


Ph.D. in mathematics from Temple University, Philadelphia, 1995 

Research Interests:

Nonlinear Elliptic PDE

Harmonic Analysis

Personal Website

Recent Publications:

  • Ahmed Mohammed, Giovanni Porru, On Monge-Amp\`ere equations with nonlinear gradient terms – Infinite boundary value problems,  J. Differential Equations, 300(5) (2021) 426-457
  • Benyam Mebrate, Ahmed Mohammed, Harnack inequality and an asymptotic mean-value property for the Finsler infinity-Laplacian,  Adv. Calc. Var. 14 (2021), no. 3, 365–382.
  • Tilak Bhattacharya, Ahmed Mohammed, On a strong maximum principle for fully nonlinear subelliptic equations with H\"{o}rmander condition,  Calc. Var. Partial Differential Equations, 60 (2021), no. 1, Paper No. 9, 20 pp.
  • Tilak Bhattacharya, Ahmed Mohammed, Maximum principles for k-Hessian equations with lower order terms on unbounded domains,   J. Geom. Anal.  31 (2021), no. 4, 3820–3862
  • Ahmed Mohammed,  Vicentiu Radulescu and Antonio Vitolo, Blow-up solutions for fully nonlinear equations: Existence, Asymptotic Estimates, and Uniqueness. Adv. Nonlinear Anal. 9 (2020), no. 1, 39--64.
  • Ahmed Mohammed, Antonio Vitolo, Large solutions of fully nonlinear equations: existence and uniqueness,  Nonlinear Differential Equations Appl. 26 (2019), no. 6, Paper No. 42, 29 pp.
  • Ahmed Mohammed, Giovanni Porru and Antonio Vitolo, Harnack inequality for nonlinear elliptic equations with strong absorption, J. Differential Equations,  263 (2017) 6821–6843.

Course Schedule
Course No. Section Times Days Location
Calculus 3 267 1 1200 - 1250 MT RF RB, room 118
Complex Analysis 377 1 1500 - 1550 M W F RB, room 122